Qr code
News Official network 中文


Alma Mater:Wuhan University
Education Level:With Certificate of Graduation for Doctorate Study
Degree:Doctoral Degree in Science
School/Department:School of Mathematics and Statistics
Click: times

Open time:..

The Last Update Time:..


Tao WANG  Assistant Professor          Links:      ICM  /  Analysis of PDEs

Mailing Address    School of Mathematics and Statistics, Wuhan University

                                No. 299 Bayi Road, Wuchang District, 430072, Wuhan, China

Email                      tao.wang@whu.edu.cn 


--PhD, 2015,    Wuhan University.                                                            Advisor: Prof. Huijiang Zhao and Gui-Qiang G. Chen

--Recognised student, Nov. 2012 to Oct. 2013, University of Oxford.     Advisor: Prof. Gui-Qiang G. Chen 

--BSc, 2009,    Wuhan University.                                                             Advisor: Prof. Huijiang Zhao

Professional Positions

--Jul. 2015 to present:  Assistant Professor, Wuhan University

--Jan. 2019 to Jan. 2020Academic Visitor (HostProf. Gui-Qiang G. Chen), Mathematical Insitute, University of Oxford

--Jun. to Jul. 2018:  Senior Research Assistant (HostProf. Wei Xiang)Department of Mathematics, City University of Hong Kong 

--Apr. to May 2018:  Senior Research Associate (Host: Prof. Tao Luo), Department of Mathematics, City University of Hong Kong 

--May 2016 to Apr. 2017:  Postdoctoral Research Fellow (Advisor: Prof. Paolo Secchi), DICATAM, University of Brescia, Italy   

--Jan. to Feb. 2016:  Postdoctoral Fellow (Host: Prof. Wei Xiang), Department of Mathematics, City University of Hong Kong  

Research Interests

--Free boundary problems and characteristic discontinuities for hyperbolic conservation laws

--Well-posedness and large-time behaviors of solutions to initial/initial-boundary value problems arising in mathematical physics

List of Publications (see also MATHSCINETORCIDResearchGate)

A copy of my papers can be requested directly to me via tao.wang@whu.edu.cn. 

[22] With Yuri Trakhinin: Well-Posedness of Free Boundary Problem in Non-relativistic and Relativistic Ideal Compressible Magnetohydrodynamics. arXiv:1912.11924.

[21] With Robin Ming Chen, Jilong Hu, Dehua Wang, and Difan Yuan: Nonlinear stability and existence of compressible vortex sheets in 2D elastodynamics. J. Differential Equations (2020).

[20] With Gui-Qiang G. Chen and Paolo Secchi: Stability of Multidimensional Thermoelastic Contact Discontinuities. Arch. Ration. Mech. Anal. (2020). arXiv:1912.13343

[19] With Alessandro Morando and Paola Trebeschi: Existence and Stability of Nonisentropic Compressible Vortex Sheets. In A. Bressan, M. Lewicka, D. Wang, and Y. Zheng (Eds.): Hyperbolic problems: theory, numerics, applications569–576. Am. Inst. Math. Sci. (AIMS), 2020.

[18] With Gui-Qiang G. Chen and Paolo Secchi: Nonlinear Stability of Relativistic Vortex Sheets in Three-Dimensional Minkowski Spacetime. Arch. Ration. Mech. Anal. 232 (2019), no. 2, 591–695.

[17] With Yongkai Liao and Huijiang Zhao: Global Spherically Symmetric Flows for a Viscous Radiative and Reactive Gas in an Exterior Domain. J. Differential Equations 266 (2019), no. 10, 6459–6506.

[16] With Alessandro Morando and Paola Trebeschi: Two-Dimensional Vortex Sheets for the Nonisentropic Euler Equations: Nonlinear Stability. J. Differential Equations 266 (2019), no. 9, 5397–5430.

[15] With Lin He, Yongkai Liao, and Huijiang Zhao: One-dimensional viscous radiative gas with temperature dependent viscosity. Acta Math. Sci. Ser. B Engl. Ed. 38 (2018), no. 5, 1515–1548.

[14] With Ling Wan: Asymptotic behavior for cylindrically symmetric nonbarotropic flows in exterior domains with large data. Nonlinear Analysis: Real World Applications 39 (2018), 93–119. 

[13] With Ling Wan: Symmetric flows for compressible heat-conducting fluids with temperature dependent viscosity coefficients. J. Differential Equations 262 (2017), no. 12, 5939–5977.

[12] With Huijiang Zhao: One-dimensional compressible heat-conducting gas with temperature-dependent viscosity. Math. Models Methods Appl. Sci. 26 (2016), no. 12, 2237–2275.

[11] With Ling Wan and Huijiang Zhao: Asymptotic stability of wave patterns to compressible viscous and heat-conducting gases in the half-space. J. Differential Equations 261 (2016), no. 11, 5949–5991.

[10] With Ling Wan and Qingyang Zou: Stability of stationary solutions to the outflow problem for full compressible Navier-Stokes equations with large initial perturbation. Nonlinearity 29 (2016), no. 4, 1329–1354.

[9] With Ling Wan: Asymptotic behavior for the one-dimensional pth power Newtonian fluid in unbounded domains. Math. Methods Appl. Sci. 39 (2016), no. 5, 1020–1025.

[8] One dimensional p-th power Newtonian fluid with temperature-dependent thermal conductivity. Commun. Pure Appl. Anal. 15 (2016), no. 2, 477–494.

[7] With Ling Wan: Large-time behavior of solutions to the equations of a viscous heat-conducting flow with shear viscosity in unbounded domains. J. Math. Anal. Appl. 436 (2016), no. 1, 366–381.

[6] With Lin He and Shaojun Tang: Stability of viscous shock waves for the one-dimensional compressible Navier-Stokes equations with density-dependent viscosity. Acta Math. Sci. Ser. B Engl. Ed. 36 (2016), no. 1, 34–48.

[5] Vanishing shear viscosity in the magnetohydrodynamic equations with temperature-dependent heat conductivity. Z. Angew. Math. Phys. 66 (2015), no. 6, 3299–3307.

[4] With Lili Fan, Hongxia Liu, and Huijiang Zhao: Inflow problem for the one-dimensional compressible Navier-Stokes equations under large initial perturbation. J. Differential Equations 257 (2014), no. 10, 3521–3553.

[3] With Lusheng Wang and Linjie Xiong: Global existence and decay of solutions to the Fokker-Planck-Boltzmann equationKinet. Relat. Models 7 (2014), no. 1, 169–194.

[2] With Huijiang Zhao and Qingyang Zou: One-dimensional compressible Navier-Stokes equations with large density oscillation. Kinet. Relat. Models 6 (2013), no. 3, 649–670.

[1] With Huijiang Zhao and Qingyang Zou: The Jin-Xin relaxation approximation of scalar conservation laws in several dimensions with large initial perturbation.J. Differential Equations 253 (2012), no. 2, 563–603.